# SDR USAA2012091400050

- Difficulty date: September 2, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOORBEAM CORRODED BETWEEN FR 66 & FR 68 FROM Y1292 TO Y1162.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53472815.
